# SDR ASOA05356

- Difficulty date: April 7, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE FS 280 BULKHEAD, DOOR POST AT LBL 11.128 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 280 BULKHEAD, DOOR POST AT LBL 11.128 IAW EO.  (K)
